Alert archive / Missouri / Flash Flood Warnings in 2009

Flash Flood Warning 31, NWS Kansas City, MO

June 16, 2009Johnson County, Leavenworth County, Wyandotte County, Kansas; 4 counties in Missouri

NWS Kansas City, MO issued this flash flood warning at Jun 16, 2009, 2:45 AM CDT for Johnson County, Leavenworth County, Wyandotte County, Kansas; 4 counties in Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 16, 2009, 2:45 AM CDT (07:45 UTC)
Expired
Jun 16, 2009, 8:30 AM CDT
In force
6 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
None

Counties Johnson County, KS, Leavenworth County, KS, Wyandotte County, KS, Cass County, MO, Clay County, MO, Jackson County, MO, Platte County, MO

The radar

The Pleasant Hill radar (KEAX), 48 km from the middle of the area, began a volume at 07:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 7.8 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2009-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3104 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2009-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3104 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
1259 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
134 m²/s²
Significant tornado parameter
1.4
Supercell composite
8.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KEAX 160745
FFWEAX
KSC091-103-209-MOC037-047-095-165-161330-
/O.NEW.KEAX.FF.W.0031.090616T0745Z-090616T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
245 AM CDT TUE JUN 16 2009

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  JACKSON COUNTY IN WEST CENTRAL MISSOURI...
  JOHNSON COUNTY IN EAST CENTRAL KANSAS...
  LEAVENWORTH COUNTY IN NORTHEAST KANSAS...
  NORTHERN CASS COUNTY IN WEST CENTRAL MISSOURI...
  SOUTHERN CLAY COUNTY IN WEST CENTRAL MISSOURI...
  SOUTHERN PLATTE COUNTY IN WEST CENTRAL MISSOURI...
  WYANDOTTE COUNTY IN NORTHEAST KANSAS...

* UNTIL 830 AM CDT

* AT 243 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED  
  THUNDERSTORMS WITH VERY HEAVY RAINFALL MOVING INTO THE WARNED 
  AREA. ADDITIONAL RAINFALL AMOUNTS OF ANOTHER INCH TO AN INCH AND 
  A HALF WILL FALL IN A SHORT PERIOD OF TIME. THIS RAIN WILL BE
  OCCURRING ON TOP OF THE HEAVY RAIN THAT OCCURRED EARLIER IN THE 
  NIGHT.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  BASEHOR...BELTON...BLUE SPRINGS...BONNER SPRINGS...BUCKNER...
  CLAYCOMO...COURTNEY...DE SOTO...EDGERTON...EDWARDSVILLE...
  FAIRWAY...GARDNER...GLADSTONE...GRAIN VALLEY...GRANDVIEW...
  GREENWOOD...INDEPENDENCE...KANSAS CITY...KANSAS CITY KANSAS...LAKE
  LOTAWANA...LAKE QUIVIRA...LANSING...LEAVENWORTH...LEAWOOD...LEES
  SUMMIT...LENEXA...LIBERTY...MERRIAM...MISSION AND MISSION HILLS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS... OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING
STREAM... EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
PLEASANT HILL.

&&

LAT...LON 3931 9517 3933 9491 3932 9423 3921 9422
      3921 9419 3919 9419 3915 9412 3874 9413
      3874 9506 3897 9505 3896 9510 3898 9518

$$

PC
1 follow-up statement
000 
WGUS73 KEAX 161321
FFSEAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
821 AM CDT TUE JUN 16 2009

KSC091-103-209-MOC037-047-095-165-161335-
/O.EXP.KEAX.FF.W.0031.000000T0000Z-090616T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LEAVENWORTH KS-WYANDOTTE KS-JOHNSON KS-CASS MO-JACKSON MO-CLAY MO-
PLATTE MO-
821 AM CDT TUE JUN 16 2009

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR JOHNSON COUNTY IN
EAST CENTRAL KANSAS...AND WYANDOTTE AND LEAVENWORTH COUNTIES IN
NORTHEAST KANSAS...AND SOUTHERN PLATTE...SOUTHERN CLAY...JACKSON AND
NORTHERN CASS COUNTIES IN WEST CENTRAL MISSOURI WILL BE ALLOWED TO
EXPIRE AT 830 AM CDT...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. WHILE 
STREAMS AND CREEKS IN THE WARNED AREA MAY CONTINUE TO RUN AT AN 
ELEVATED LEVEL THROUGH THE DAYTIME HOURS...THE THREAT FOR ADDITIONAL 
HEAVY RAIN AND FLASH FLOODING HAS ENDED. IF FLOODING HAS BEEN 
OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY 
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL 
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN PLEASANT HILL.

&&

LAT...LON 3931 9517 3933 9491 3932 9423 3921 9422
      3921 9419 3919 9419 3915 9412 3874 9413
      3874 9506 3897 9505 3896 9510 3898 9518

$$

DUX

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 16, 2:14 AM CDT, 31 minutes earlier.

Area forecast discussion, Jun 16, 2:14 AM CDT, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
214 AM CDT TUE JUN 16 2009

.SHORT TERM...
FAST MOVING MCS WAS SHIFTING EAST INTO EASTERN MISSOURI EARLY THIS
MORNING. IN ITS WAKE...A COOL OUTFLOW BOUNDARY HAD PRESSED INTO SRN
AND EASTERN KANSAS. A STRONG LOW LEVEL JET WAS FOCUSING A BAND OF
CONVECTION IN SRN KANSAS WITH THE COLD POOL NORTH OF THE BOUNDARY
KEEPING THE BAND NEARLY STATIONARY. THE BAND OF CONVECTION WILL
GRADUALLY SAG ESE AS THE LLJ VEERS THIS MORNING. OTHERWISE...AN
OUTLFLOW BOUNDARY...WEAK SHORTWAVE...AND ISENTROPIC LIFT COMBINED
WITH HIGH PWAT VALUES...WAS GENERATING CONVECTION IN ERN KS. THIS
ACTIVITY WILL SLOWLY SPREAD EAST THIS MORNING...BUT GRADUALLY
DIMINISHING AS THE LLJ VEERS. THE THREAT OF SVR LOOKS LOW THIS
MORNING GIVEN THE WEAK TO MODERATE MUCAPE. THE ACTIVITY IN NRN MO
SHOULD BE MORE SCATTERED IN NATURE. WILL MAINTAIN THE FFA FOR THE
CWFA THIS MORNING...BUT THE HEAVIEST RAIN THREAT WILL BE MAINLY ALONG
AND SOUTH OF INTERSTATE 70.

LOOKS LIKE A QUIET NIGHT TONIGHT AS A WEAK HIGH PRESSURE RIDGE BUILDS
SOUTH INTO MISSOURI...BEHIND THE WEAK SHORTWAVE TROUGH. HAVE SOME
CONCERN ABOUT ISENTROPIC LIFT LATE...BUT AT THE CURRENT TIME...THE
ISENTROPIC LIFT LOOKS WEAK.

ON THURSDAY...INCREASING HEIGHTS AND STRONG H7 CAPPING WL LIKELY
PRECLUDE THUNDERSTORMS...DESPITE A WARM FRONT RETREATING INTO THE NRN
CWA. WL MENTION A SLGHT CHC OF THUNDERSTORMS FOR THE EXTREME NRN
GRIDS. A FRONT MAY REACH INTO EXTREME NWRN MO BY FRIDAY MORNING. DUE
TO THE CAP AND THE LACK OF CONFIDENCE ON THE TIMING...WL KEEP POPS
LOW.

DB

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL NOON TUESDAY FOR MOZ001-MOZ002-MOZ003-
     MOZ004-MOZ005-MOZ006-MOZ007-MOZ008-MOZ011-MOZ012-MOZ013-
     MOZ014-MOZ015-MOZ016-MOZ017-MOZ020-MOZ021-MOZ022-MOZ023-
     MOZ024-MOZ025-MOZ028-MOZ029-MOZ030-MOZ031-MOZ032-MOZ033-
     MOZ037-MOZ038-MOZ039-MOZ040-MOZ043-MOZ044-MOZ045-MOZ046-
     MOZ053-MOZ054.

KS...FLASH FLOOD WATCH UNTIL NOON TUESDAY FOR KSZ025-KSZ057-KSZ060-
     KSZ102-KSZ103-KSZ104-KSZ105.
Hazardous weather outlook, Jun 15, 12:58 PM CDT, 13 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1258 PM CDT MON JUN 15 2009

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-161800-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
1258 PM CDT MON JUN 15 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

IN THE WAKE OF THIS MORNINGS THUNDERSTORM ACTIVITY...AN OUTFLOW
BOUNDARY HAS SPREAD ACROSS THE EXTREME SOUTHERN PORTIONS OF THE
OUTLOOK AREA...FROM CLINTON NORTHWESTWARD TO EMPORIA AND TOPEKA.
STRONG INSTABILITY IS DEVELOPING ALONG AND SOUTH OF THIS
BOUNDARY...WITH THE POTENTIAL FOR ISOLATED TO SCATTERED THUNDERSTORM
DEVELOPMENT OVER THE FAR SOUTHERN AND WESTERN PORTIONS OF THE
OUTLOOK AREA EARLY THIS AFTERNOON. SHOULD SEVERE STORMS DEVELOP...THE
PRIMARY THREATS WOULD BE LARGE HAIL AND DAMAGING WINDS.

ANOTHER LARGE COMPLEX OF THUNDERSTORMS IS EXPECTED TO AGAIN DEVELOP
ACROSS CENTRAL KANSAS MONDAY NIGHT...AND MOVE INTO THE OUTLOOK AREA
TONIGHT. THESE STORMS WILL TRY TO RIDE SOUTHEAST ALONG A HIGHLY
UNSTABLE AIRMASS SOUTH OF A SURFACE WARM FRONT FROM CENTRAL KANSAS
INTO SOUTH CENTRAL MISSOURI. SHOULD THESE STORMS HOLD THEIR INTENSITY
AS THEY REACH THE AREA AFTER MIDNIGHT...LARGE HAIL AND DAMAGING WINDS
WOULD BE THE PRIMARY THREATS. THE AREA WHICH COULD HAVE THE HIGHEST
CHANCE OF SEEING SEVERE WEATHER WOULD BE ALONG AND SOUTHWEST OF A
LINE FROM MARYVILLE TO SEDALIA.

THIS COMPLEX WILL BRING AN ADDITIONAL CHANCE FOR HEAVY AND EXCESSIVE
RAINFALL ACROSS MUCH OF THE OUTLOOK AREA...LEADING TO THE POTENTIAL
FOR LOCALIZED FLASH FLOODING AND RIVER FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS WILL BE ONGOING ACROSS MUCH OF THE OUTLOOK AREA TUESDAY
MORNING. WHILE THE SEVERE THREAT FROM THESE STORMS WILL BE
WANING...HEAVY RAIN MAY CONTINUE THROUGH THE LATE MORNING. SHOULD
THIS THUNDERSTORM COMPLEX CLEAR THE AREA EARLY ENOUGH IN THE
DAY...STRONG INSTABILITY WILL DEVELOP LEADING TO AN ADDITIONAL THREAT
FOR STRONG TO SEVERE THUNDERSTORMS TUESDAY AFTERNOON AND EVENING. THE
LOCATION OF OUTFLOW BOUNDARIES AND OTHER LOCALIZED ENHANCEMENTS WILL
BE KEY TO THE POTENTIAL FOR THIS SEVERE WEATHER. THE PRIMARY THREATS
FOR THIS ACTIVITY WOULD BE FROM LARGE HAIL AND DAMAGING WINDS.

AN ADDITIONAL THREAT FOR THUNDERSTORMS WILL ARRIVE THURSDAY NIGHT
INTO FRIDAY AHEAD OF A COLD FRONT. DUE TO A RATHER WARM AIRMASS
DEVELOPING AHEAD OF THIS FRONT...THE POTENTIAL EXISTS FOR STRONG TO
SEVERE THUNDERSTORM DEVELOPMENT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON ACROSS EASTERN KANSAS
AND EXTREME WESTERN MISSOURI...AS WELL AS SOUTH AND WEST OF A LINE
FROM MARYVILLE TO SEDALIA OVERNIGHT. SPOTTER ACTIVATION MAY ALSO BE
NECESSARY TUESDAY AFTERNOON. SPOTTERS ARE URGED TO REPORT HEAVY
RAINFALL TOTALS.

DUX

In the hours before

Special weather statement, Jun 16, 1:16 AM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
116 AM CDT TUE JUN 16 2009

KSZ060-160645-
LINN-
116 AM CDT TUE JUN 16 2009

...SIGNIFICANT WEATHER ALERT FOR SOUTHERN LINN COUNTY UNTIL 145 AM
CDT...

AT 114 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BLUE MOUND...OR 12 MILES SOUTHWEST OF MOUND
CITY...MOVING EAST AT 35 MPH.

PENNY SIZE HAIL IS EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
  PRESCOTT AROUND 140 AM CDT.

LAT...LON 3803 9505 3811 9505 3811 9462 3802 9462

DEROCHE
Local storm report, Jun 16, 1:35 AM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
135 AM CDT TUE JUN 16 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 AM     FLASH FLOOD      BLACKWATER              38.98N 92.99W
06/16/2009                   COOPER             MO   LAW ENFORCEMENT

            23 HWY IS CLOSED. WATER OVER THE ROAD.

&&

MELL
Local storm report, Jun 16, 1:42 AM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
142 AM CDT TUE JUN 16 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 AM     FLASH FLOOD      SEDALIA                 38.70N 93.23W
06/16/2009                   PETTIS             MO   LAW ENFORCEMENT

            WATER IS OVER THE ROADS ALONG HWY TT, HWY 135 NORTH OF
            50, SMALTZEL AND TEBOW ROADS.

&&

MELL
Local storm report, Jun 16, 1:45 AM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
145 AM CDT TUE JUN 16 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 AM     FLASH FLOOD      SEDALIA                 38.70N 93.23W
06/16/2009                   PETTIS             MO   LAW ENFORCEMENT

            WATER IS COMPLETELY OVER THE ROAD ON HWY O AT BOONVILLE
            AND SALEM ROADS.

&&

MELL
Local storm report, Jun 16, 2:17 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
217 AM CDT TUE JUN 16 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     FLASH FLOOD      OREGON                  39.98N 95.14W
06/16/2009                   HOLT               MO   LAW ENFORCEMENT

            WATER OVER THE ROAD ON 111TH AND KINSEY CREEK. NORTH ON
            I-29 S OF HWY 120 THERE IS BARB WIRE AND DEBRIS OVER THE
            ROAD. HWY 59 EAST OF U HWY HAS MUD OVER THE ROAD BUT
            ROADS ARE PASSABLE.

&&

MELL
Local storm report, Jun 16, 2:29 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
229 AM CDT TUE JUN 16 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     TSTM WND DMG     CLINTON                 38.37N 93.77W
06/15/2009                   HENRY              MO   TRAINED SPOTTER

            3 FOOT DIAMETER TREE FELL ONTO A HOUSE. NOBODY WAS
            INJURED.

&&

MELL

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 9:34 PM CDTSpecial Weather StatementEAXAtchison26 min
Jun 15, 9:46 PM CDTSevere Thunderstorm WarningEAXAtchison, Doniphan29 min
Jun 15, 9:56 PM CDTSpecial Weather StatementEAXJohnson, Linn, Miami49 min
Jun 15, 10:02 PM CDTSevere Thunderstorm WarningEAXAtchison, Leavenworth28 min
Jun 15, 10:06 PM CDTSevere Thunderstorm WarningEAXJohnson, Linn, Miami39 min
Jun 15, 10:12 PM CDTSevere Thunderstorm WarningEAXAtchison, Doniphan33 min
Jun 15, 10:44 PM CDTSevere Thunderstorm WarningEAXJohnson, Linn, Miami46 min
Jun 15, 10:46 PM CDTTornado WarningEAXMiami29 min
Jun 15, 10:59 PM CDTSevere Thunderstorm WarningEAXJohnson, Wyandotte31 min
Jun 15, 11:05 PM CDTAreal Flood AdvisoryEAXJohnson, Leavenworth, Linn, Miami, Wyandotte5 hr
Jun 16, 1:16 AM CDTSpecial Weather StatementEAXLinn29 min
Jun 16, 2:52 AM CDTSpecial Weather StatementEAXJohnson23 min
Jun 16, 3:09 AM CDTFlash Flood WarningEAXLinn, Miami10 hr
Jun 16, 4:13 AM CDTSpecial Weather StatementEAXLinn32 min
Jun 16, 4:26 AM CDTFlash Flood WarningEAXLinn6 hr
Jun 16, 8:14 AM CDTRiver Flood WarningEAXMiami62 hr
Jun 16, 8:14 AM CDTRiver Flood WarningEAXLinn4 days
Jun 16, 8:14 AM CDTRiver Flood WarningEAXLinn62 hr
Jun 16, 9:56 AM CDTAreal Flood WarningEAXLinn31 hr
Jun 16, 12:53 PM CDTAreal Flood WarningEAXLinn, Miami28 hr
Jun 15, 7:40 PM CDTAreal Flood AdvisoryEAXClay6 hr
Jun 15, 9:51 PM CDTSevere Thunderstorm WarningEAXAtchison, Holt, Nodaway28 min
Jun 15, 10:44 PM CDTTornado WarningEAXBates31 min
Jun 15, 11:13 PM CDTAreal Flood AdvisoryEAXAndrew, Buchanan, Daviess, DeKalb, Gentry, Harrison and 2 more6 hr
Jun 15, 11:14 PM CDTSevere Thunderstorm WarningEAXHenry, Johnson46 min
Jun 15, 11:29 PM CDTFlash Flood WarningEAXHenry, Johnson, Pettis6 hr
Jun 15, 11:33 PM CDTAreal Flood AdvisoryEAXJohnson, Lafayette, Pettis, Saline12 hr
Jun 15, 11:38 PM CDTSpecial Weather StatementEAXJohnson37 min
Jun 15, 11:40 PM CDTRiver Flood WarningEAXCarroll, Chariton70 hr
Jun 15, 11:40 PM CDTRiver Flood WarningEAXHoward21 hr
Jun 15, 11:43 PM CDTSevere Thunderstorm WarningEAXHenry, Pettis32 min
Jun 15, 11:54 PM CDTSevere Thunderstorm WarningEAXJohnson, Lafayette36 min
Jun 16, 12:16 AM CDTAreal Flood AdvisoryEAXChariton, Cooper, Gentry, Harrison, Howard, Mercer and 2 more4 days
Jun 16, 12:17 AM CDTSevere Thunderstorm WarningEAXCooper, Pettis43 min
Jun 16, 12:30 AM CDTSpecial Weather StatementEAXCarroll30 min
Jun 16, 12:43 AM CDTAreal Flood AdvisoryEAXCarroll, Chariton, Gentry, Grundy, Harrison, Lafayette and 2 more6 days
Jun 16, 1:45 AM CDTAreal Flood AdvisoryEAXAdair, Carroll, Chariton, Grundy, Linn, Livingston and 4 more4 hr
Jun 16, 2:10 AM CDTAreal Flood AdvisoryEAXHolt8 hr
Jun 16, 2:28 AM CDTAreal Flood AdvisoryEAXAdair, Putnam, Schuyler3 hr
Jun 16, 3:29 AM CDTRiver Flood WarningEAXJackson7 hr
Jun 16, 3:59 AM CDTRiver Flood WarningEAXCass, Henry, Johnson53 hr
Jun 16, 3:59 AM CDTRiver Flood WarningEAXBates, Cass, Henry66 hr
Jun 16, 4:03 AM CDTSpecial Weather StatementEAXBates27 min
Jun 16, 4:33 AM CDTSpecial Weather StatementEAXHenry27 min
Jun 16, 4:40 AM CDTRiver Flood WarningEAXDaviess, Gentry16 hr
Jun 16, 5:12 AM CDTAreal Flood AdvisoryEAXMacon12 hr
Jun 16, 5:31 AM CDTAreal Flood AdvisoryEAXHenry, Johnson, Pettis12 min
Jun 16, 5:41 AM CDTRiver Flood WarningEAXAndrew, Buchanan5 hr
Jun 16, 5:42 AM CDTAreal Flood WarningEAXHenry, Johnson, Pettis12 hr
Jun 16, 9:49 AM CDTRiver Flood WarningEAXClay, Jackson, Ray24 hr
Jun 16, 9:49 AM CDTRiver Flood WarningEAXJackson, Lafayette, Ray44 hr
Jun 16, 9:49 AM CDTRiver Flood WarningEAXCarroll, Lafayette, Saline52 hr
Jun 16, 9:49 AM CDTRiver Flood WarningEAXCarroll, Chariton, Saline3 days
Jun 16, 9:49 AM CDTRiver Flood WarningEAXChariton, Howard, Saline67 hr
Jun 16, 9:49 AM CDTRiver Flood WarningEAXCooper, Howard4 days
Jun 16, 5:03 PM CDTAreal Flood WarningEAXHenry, Johnson, Pettis24 hr

Nearby

Flash Flood Warnings in Missouri, 2009Flash Flood Warnings in Kansas, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.